# SDR CA970528020

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 252464424
- Condition: Loose
- Location: Engine
- Component: Bendix, 252464424
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GROUND IDLE RPM DROPPED TO 57 PERCENT N1 IDLE SPEED.  ADJUSTMENT SCREW FOUND TO BE EASY TO ROTATE BY HAND.  NO BUILT IN FRICTION FELT.  REASON FOR LAST REMOVAL.  REPLACED.
